# SDR AALA201706269055

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 10,129 hours, 3,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Slide Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANEL STATED TO CHECK SLIDE PRESSURE ON THE R3 DOOR. PERFORMED CIDS RESET IAW AMM 23-73-00-740-005.  SLIDE PRESSURE LIGHT OUT.
